# SDR IPXA13B79627

- Difficulty date: August 4, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U587722
- Condition: Damaged
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DAMAGED,  LOCATED AT BS 1520 RT 7.6 INCHES FROM AFT EDGE OF PANEL, 7.4 INCHES FROM INBD EDGE.    REPAIRED IAW SRM 53-00-50-2R-1, REPAIR 1.
